# SDR QXEA2016111700730

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 7,351 hours, 7,900 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 697079003
- Condition: Damaged
- Location: Nr 1 Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROPELLER DEICE CAUTION LIGHT ILLUMINATED IN FLIGHT. INITIALLY, IT WAS FLASHING INTERMITTENTLY, BUT BECAME MORE STEADY OVER TIME, AND IT SEEMED TO BE TRIGGERED BY THE NR 1 PROP.   DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING. NR 1 PROP SLIP RING CLEANED AND PROP BRUSH BLOCK REPLACED.   FUNCTIONAL TESTED IAW AMM 30-61-00-720-801. NO DEFECTS NOTED. NO FAULTS IN CDS. RETURNED TO SERVICE.
